# SDR SWIA201437188

- Difficulty date: April 11, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 18,325 hours, 20,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, INBD SIDE AT LBL9, FLOOR BOX STRUCTURE TO FS 280, INBD ANGLE IS CRACKED.  C-CHECK, R & R CRACKED ATTACH ANGLE AT FS 280 INBD SIDE OF LBL 9 IAW SRM.
